Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 123975, 12 pages
http://dx.doi.org/10.1155/2010/123975
Research Article

The Ratio of Eigenvalues of the Dirichlet Eigenvalue Problem for Equations with One-Dimensional -Laplacian

1Department of Analysis, University of Miskolc, 3515 Miskolc-Egytemváros, Hungary
2Department of Mathematics and Statistics, Masaryk University, Kotlářská 2, 611 37 Brno, Czech Republic

Received 4 November 2010; Accepted 23 December 2010

Academic Editor: Nikolaos Papageorgiou

Copyright © 2010 Gabriella Bognár and Ondřej Došlý. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gabriella Bognár and Ondřej Došlý, “The Ratio of Eigenvalues of the Dirichlet Eigenvalue Problem for Equations with One-Dimensional -Laplacian,” Abstract and Applied Analysis, vol. 2010, Article ID 123975, 12 pages, 2010. doi:10.1155/2010/123975